# SDR A6WA201441077

- Difficulty date: January 23, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ATTACH CLIP AFT OF FS 280 AT STRINGER 3L CRACKED.  R & R WITH SERVICEABLE CLIP IAW CRJ 200 SRM 51-24-21,51-40-11, 51-42-06 & 51-42-21.
